# SDR FDEA201005171559

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101519
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STA 1480 S-26L LT FRAME FLANGE FOUND DENTED.  DENTED FRAME AT STA 1480, S-26L REPAIRED IAW SRM 53-00-07 REV 99, FIG 201, DETAIL III,   REPAIR 5.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
